Psycho-Babble Medication Thread 748132

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Strange ER Doc said Luvox must have been doing som

Posted by Phillipa on April 8, 2007, at 15:11:57

ER Doc Saturday said my low dose luvox must have been doing something as I was functional on the low dose and I wanted to raise it but my husband and new pdoc said no. Now I wonder if I made against my better judgement the wrong decision. If it's a serotonin med what else could it do? And the serzone zilch for now. I just don't understand all the neurochemicals and interractions. Twice on high doses of luvox I felt great. I was so relaxed the first time. And the pdoc at the time needed l0 people for a celexa trial as it was new I said no thank-you I feel good. Next time I saw him he said no one wanted to do the trial and he looked at my relaxed position and said you're catatonic. I said no I'm relaxed. He ripped me off it gave me celexa downhill from there. Changed pdoc and a year later she put me on 250 of luvox and I felt incredibly well with very low dose xanax .5 three times a day. So now I'm asking for advise. At high doses why wouldn't it work again. Have been on only 25-50 for a long time as I wanted to try EMSAM when it came out. And my pdoc the old one said it would be too stimulating for me and she had a few patients on it she had to take off. And they were old MAOI users. Thanks hope it's understandable. Love Phillipa

 

Re: Strange ER Doc said Luvox must have been doing

Posted by Honore on April 8, 2007, at 16:08:22

In reply to Strange ER Doc said Luvox must have been doing som, posted by Phillipa on April 8, 2007, at 15:11:57

Phillipa, don't worry what some doctor in an ER said. Stick with what you're doing now, and keep with it. You can't figure out what's happening unless you carry through with each drug long enough.

What dose of Serzone are you on?

Honore

 

Re: Strange ER Doc said Luvox must have been doing

Posted by Honore on April 8, 2007, at 16:14:24

In reply to Strange ER Doc said Luvox must have been doing som, posted by Phillipa on April 8, 2007, at 15:11:57

You mentioned in an earlier thread that you were on a small dose of Serzone. It could very well be that you need a higher dose before you could draw any conclusions.

When are you planning to increase the dose and what target dose did you pdoc suggest?

Honore

 

Re: Strange ER Doc said Luvox must have been doing Honore

Posted by Phillipa on April 8, 2007, at 21:13:24

In reply to Re: Strange ER Doc said Luvox must have been doing, posted by Honore on April 8, 2007, at 16:14:24

Started me low at 25mg for a week and weekly 25mg upward adjustments to l00mg but I'll see him by then if he dosen't fire me as the ER doc called him. And I'm a new patient. Hes on vacation with no one covering. Love Phillipa


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.